MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART
Model Number ACROBAT SUV STABILIZER SYSTEM
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id# (b)(4).The device has not yet been returned to (b)(6) for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
Related to (b)(4).(b)(6) reported the customer reports the receipt of acrobat suv vacuum stabilizer system, sent by the dhl courier of a damaged package with unsaleable goods.No patient involvement.
 
Additional Manufacturer Narrative
Trackwise id#: (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Corrected sections: d10 (device available for eval?) corrected from "yes" to "no", d10 (return to manufacture date) corrected from 06/20/2022 to blank, h3(device evaluated by mfg?) corrected from "yes" to "other." updated sections: b4, e3, g4, g7, h2, h6, h10, h11.The device was not returned to the factory for evaluation, however a photograph was provided by the account.A photographic inspection was conducted.There was no signs of clinical use or evidence of blood observed.The outer shipping box was observed to be damaged and slightly opened on both ends.The shipping box was observed to have "repacked" tape on top of the normal shipping tape.The product boxes inside the shipping box were not observed.Based on the photographic inspection, the reported failure "packaging or shipping problem" was confirmed, however we are unable to determine when the damage occurred.The dhr, shop floor paperwork was reviewed.The vendor certifies that this device serial/lot conforms to all applicable product specifications.Root cause determination: the root cause is undetermined, since it cannot be confirmed when the packaging damaged occurred.The lot # 3000137186 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.H3 other text : device not returned.

Brand Name
ACROBAT SUV STABILIZER SYSTEM
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key12610883
Report Number2242352-2021-00833
Device Sequence Number1335195
Product Code MWS
UDI-Device Identifier00607567900004
UDI-Public00607567900004
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2022
Device Model NumberACROBAT SUV STABILIZER SYSTEM
Device Catalogue NumberOM-9000Z
Device Lot Number3000137186
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer06/20/2022
09/27/2023
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date07/18/2022
09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown